# SDR SWIA202158189

- Difficulty date: April 16, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 34,764 hours, 33,747 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS.621 PRESS BULKHEAD LWR WEB AFT STIFFENER LOCATED OUTBD OF LBL36 ABOVE FLOOR AT WL80  FOUND CRACKED .      (C-CHECK RO 5/16/2021)    REMOVED AND INSTALLED REPLACEMENT FS.621 PRESS. BULKHEAD WEB AFT SIDE STIFFENER P/N 601R36008-51 AT WL.79 OUTBD OF LBL36 PER CRJ200 SRM 51-42-06 REF. BOMBARDIER. DWG. 601R36008 REV. W . COMPLIED WITH 51-900-1003-SKY AND PRESSUE CHECK GOOD . SEE CONTINUATION CARD FOR DETAILS
